Browse "RIMS Collection" by Subject EQUATIONS

Showing results 2 to 9 of 9

2
Investigation of shock and a dust cloud interaction in Eulerian framework using a newly developed OpenFOAM solver

Ejtehadi, Omid; Mahravan, Ehsan; Sohn, Ilyoup, INTERNATIONAL JOURNAL OF MULTIPHASE FLOW, v.145, 2021-12

3
On quasi-complete intersections of codimension 2

Choi Y., PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, v.134, no.5, pp.1249 - 1256, 2006

4
On the variational inequalities for certain convex function classes

Yong Sun Shim; Choe, Hi Jun, JOURNAL OF DIFFERENTIAL EQUATIONS, v.115, no.2, pp.325 - 349, 1995

5
Photometric transformation from RGB Bayer filter system to Johnson-Cousins BVR filter system

Park, Woojin; Pak, Soojong; Shim, Hyunjin; Le, Huynh Anh N.; Im, Myungshin; Chang, Seunghyuk; Yu, Joonkyu, ADVANCES IN SPACE RESEARCH, v.57, no.1, pp.509 - 518, 2016-01

6
Regularity for certain degenerate elliptic double obstacle problems

Choe, Hi Jun, JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, v.169, no.1, pp.111 - 126, 1992

7
SCATTERING AND NONSCATTERING OF THE HARTREE-TYPE NONLINEAR DIRAC SYSTEM AT CRITICAL REGULARITY

Cho, Yonggeun; Hong, Seokchang; Lee, Kiyeon, SIAM JOURNAL ON MATHEMATICAL ANALYSIS, v.55, no.4, pp.3395 - 3419, 2023

8
Spectral operator learning for parametric PDEs without data reliance

Choi, Junho; Yun, Taehyun; Kim, Namjung; Hong, Youngjoon, COMPUTER METHODS IN APPLIED MECHANICS AND ENGINEERING, v.420, 2024-02

9
WEAK CONTINUITY OF THE GAUSS-CODAZZI-RICCI SYSTEM FOR ISOMETRIC EMBEDDING

Chen G.-Q.; Slemrod M.; Wang D., PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, v.138, no.5, pp.1843 - 1852, 2010

Discover

Type

Open Access

Date issued

. next

Subject

. next

rss_1.0 rss_2.0 atom_1.0